About

Member has chosen to not make this information public.

Groups

Member not yet following any Groups.

Pages

Member not yet following any Pages.

Posts (2)

Jun 3, 2013 · Want to taper off Pristiq, makes my heart race in Depression & Anxiety

Hi and thanks. So far, so good. Last Friday was two weeks. Since midweek last week I’ve had maybe one fleeting brain zap per day, negligible occasional headache. I did have one utterly lethargic yet edgy, couched all day day, but it was also very windy which puts me on edge anyway and I think it stirred all the spring pollen up, so I very possibly was just having bad allergies, but I’m experienced enough to know it may have been one of those flu-like effects of w/d, but who knows. I will say that my emotional range seems to have been restored….it had gotten to the point that things like the OK tornado would just leave me nodding with a very distant reaction, kind of like “I know this is really sad, but…” and now I’m more me, where tears when appropriate are possible, but I’m in control and not depressive. Frankly, I’m relieved. I was feeling like a Stepford wife. I’ll stay in touch. I know first hand it’s really scary to mess with these drugs and it’s good to share info. Again, I do what I do, don’t recommend or advocate for anyone else. Be wise, prudent and take care, all.

May 25, 2013 · Want to taper off Pristiq, makes my heart race in Depression & Anxiety

Hi all. Just found you and wanted to jump in to add that I did cold turkey off of Pristiq a week ago and so far so good. I know that’s not the recommended way, but frankly I don’t think many know how to prescribe or discontinue a lot of these drugs. Particularly not a GP, which is all I have right now. My biggest complaint was this flattened emotional state I see so many complaining about, as well as my general distrust of the safety of the drug. I’m retired, so I could afford any w/d related downtime. I’d been on it six months after being on several other ADs, due mostly to chronic pain and six joint replacements in the past eight years. The surgeries should be done with now, unless my head falls off lol, and I am ready to get on with “real life”, but I just suspect the Pristiq was flatlining my desire to do anything. So now, it’s a bit scary to see if that lethargy and apathy is the real me or not. Hope not! Anyway, I think I’ve been lucky. Negligible headaches, the usual brain zaps and dizziness, tinnitus, but nothing intolerable at all – tho I will say I have enough experience to know to expect the worst, so maybe I wasn’t as freaked out by the w/d as a newby to the process would be. I am not encouraging anyone to do it this way, but I thought long and hard about it and decided to journal it and watch myself carefully – and I told family members to keep an eye on me. I just wasn’t too excited about drawing out the w/d duration, tho I’m sure if you have work, school, etc., you may not be able to give yourself the luxury of babying yourself, taking naps (or just holing up when your head buzzes and you can’t sleep), etc. to get you through it. Anyway, good luck, and please be sure to take advantage of professional help and advice available to you!